# SDR AALA202112272696

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 16,138 hours, 6,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00546900
- Part serial: 3240054
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY EXIT DOOR 3R LIGHTING SYSTEM DOOR SWITCHES SHOW INDICATION ON ECAM POSITION OPEN IN PASSENGER CABIN. PERFORMED TSM 52-22-00-810-814-A AND REPLACED SLIDE ARMED INDICATOR LIGHT OF EMERGENCY EXIT DOOR 844 FIN (2WN2) PER AMM 52-73-21-400-003-B. AND PERFORMED OPERATIONAL TEST PER AMM 52-73-00-710-002-B TEST IS OK.
